American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ian Short. Hausdorff dimension of sets of divergence arising from continued fractions. Proc. Amer. Math. Soc. 140 (2012) 1371-1385. MR 2869121.
Abstract, references, and article information
View Article: PDF

[2] Roland Höfer. A characterization of Möbius transformations. Proc. Amer. Math. Soc. 128 (2000) 1197-1201. MR 1646191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Asia Ivić Weiss. On isoclinal sequences of spheres . Proc. Amer. Math. Soc. 88 (1983) 665-671. MR 702296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1